# SDR HEEA0012389

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10778
- Make and model: Bell 206L-1
- Aircraft serial: 45391
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 206040004111
- Condition: Defective
- Location: M/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TRANSMISSION WILL NOT FIT ON AIRCRAFT.  (COULD NOT INSTALL TRANS. RESTRAINT WITH HOLE IN JOURNAL BEARING POSITION AS FAR OUT AS POSSIBLE STILL COULD NOT INSTALL RESTRAINT.  TRIED A NEW RESTRAINT, AND HAD SAME PROBLEM.  TRIED STOP MOUNTS FROM OLD TRANSMISSION - STILL SAME PROBLEM)
